# SDR COEA2014111307801

- Difficulty date: November 13, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,493 hours, 38,423 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 6411343
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  ON REACHING CRUISE ALTITUDE, THE ACFT LOST PRESSURIZATION.  ELECTED TO RETURN.  NO EMERGENCY WAS DECLARED.  ACFT LANDED WITHOUT INCIDENT.   AFTER TROUBLESHOOTING, IT WAS DETERMINED THAT THE CABIN PRESSURIZATION WORKED NORMALLY WHEN NR 1 ENGINE BLEED IS DESELECTED.  FOUND A BAD OVERTEMP SWITCH.  REPLACED THE OVERTEMP SWITCH. REACTIVATED SOV.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
